Title: P-splines regression smoothing and difference type of penalty
Authors: Gijbels, Irène * ×
Verhasselt, Anneleen * #
Issue Date: Oct-2010
Publisher: Kluwer Academic Publishers
Series Title: Statistics and Computing vol:20 issue:4 pages:499-511
ISSN: 0960-3174
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science